Alert archive / Michigan / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 10, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Jun 11, 2017, 5:03 PM EDT for Cheboygan County, Presque Isle County, Michigan. It was in force for 45 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2017, 5:03 PM EDT (21:03 UTC)
- Expired
- Jun 11, 2017, 5:48 PM EDT
- In force
- 45 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cheboygan County, MI, Presque Isle County, MI
The radar
The NCL Michigan radar (KAPX), 87 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 5:03 PM EDT | TSTM WND DMG | Black Lake, MI | A COUPLE LARGE TREES DOWN, INCLUDING ONE ON A VEHICLE. TIME ESTIMATED. |
| Jun 11, 5:08 PM EDT | TSTM WND DMG | Onaway, MI | TREE DOWN ACROSS POWER LINES. TIME ESTIMATED. |
| Jun 11, 5:20 PM EDT | TSTM WND DMG | 1 S Millersburg, MI | PUBLIC REPORT OF TREE ACROSS THE ROAD. TIME ESTIMATED. |
| Jun 11, 5:35 PM EDT | MARINE TSTM WIND 38 | 1 Ssw Rogers City, MI | AWOS STATION PZQ, ROGERS CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 2:30 PM EDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 9.1 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1296 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 172 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
462
WUUS53 KAPX 112103
SVRAPX
MIC031-141-112215-
/O.NEW.KAPX.SV.W.0010.170611T2103Z-170611T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gaylord MI
503 PM EDT SUN JUN 11 2017
The National Weather Service in Gaylord has issued a
* Severe Thunderstorm Warning for...
Eastern Cheboygan County in northern Michigan...
Presque Isle County in northern Michigan...
* Until 615 PM EDT
* At 503 PM EDT, severe thunderstorms were located along a line
extending from near Nine Mile Point to near Tower, moving east at
50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Rogers City, Onaway, Presque Isle Light, Presque Isle, Ocqueoc,
Metz, Posen, Millersburg, Tomahawk Creek Flooding, Hawks, Thompsons
Harbor State Park, Bisma Township, Alverno, Forty Mile Point,
Afton, Onaway State Park, Nine Mile Point, Koehler Township, Allis
Township and Black Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4520 8426 4529 8454 4567 8437 4562 8408
4556 8402 4556 8389 4548 8376 4548 8368
4542 8356 4542 8342 4523 8323 4520 8323
TIME...MOT...LOC 2103Z 289DEG 30KT 4558 8423 4532 8434
HAIL...0.75IN
WIND...60MPH
$$
MLR4 follow-up statements
471
WWUS53 KAPX 112116
SVSAPX
Severe Weather Statement
National Weather Service Gaylord MI
516 PM EDT SUN JUN 11 2017
MIC031-112125-
/O.CAN.KAPX.SV.W.0010.000000T0000Z-170611T2215Z/
Cheboygan MI-
516 PM EDT SUN JUN 11 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHEBOYGAN COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 700 PM EDT for
northern Michigan.
LAT...LON 4520 8323 4521 8354 4520 8425 4562 8425
4563 8420 4562 8408 4556 8402 4556 8389
4548 8376 4548 8368 4542 8356 4542 8343
4523 8323
TIME...MOT...LOC 2115Z 289DEG 30KT 4555 8410 4529 8421
$$
MIC141-112215-
/O.CON.KAPX.SV.W.0010.000000T0000Z-170611T2215Z/
Presque Isle MI-
516 PM EDT SUN JUN 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR PRESQUE ISLE COUNTY...
At 515 PM EDT, severe thunderstorms were located along a line
extending from near Huron Beach to near Allis Township, moving east
at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Rogers City, Onaway, Presque Isle Light, Presque Isle, Ocqueoc, Metz,
Posen, Millersburg, Tomahawk Creek Flooding, Hawks, Thompsons Harbor
State Park, Bisma Township, Onaway State Park, Allis Township,
Hagensville, P H Hoeft State Park, Forty Mile Point, Huron Beach and
Moltke Township.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4520 8323 4521 8354 4520 8425 4562 8425
4563 8420 4562 8408 4556 8402 4556 8389
4548 8376 4548 8368 4542 8356 4542 8343
4523 8323
TIME...MOT...LOC 2115Z 289DEG 30KT 4555 8410 4529 8421
HAIL...0.75IN
WIND...60MPH
$$
MLR691
WWUS53 KAPX 112128
SVSAPX
Severe Weather Statement
National Weather Service Gaylord MI
528 PM EDT SUN JUN 11 2017
MIC141-112215-
/O.CON.KAPX.SV.W.0010.000000T0000Z-170611T2215Z/
Presque Isle MI-
528 PM EDT SUN JUN 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR PRESQUE ISLE COUNTY...
At 528 PM EDT, severe thunderstorms were located along a line
extending from near P H Hoeft State Park to Bisma Township, moving
east at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Rogers City, Presque Isle Light, Presque Isle, Metz, Posen,
Millersburg, Hawks, Thompsons Harbor State Park, Bisma Township,
Hagensville, P H Hoeft State Park, Forty Mile Point and Moltke
Township.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4520 8323 4521 8354 4521 8415 4556 8389
4548 8376 4548 8368 4542 8356 4542 8343
4523 8323
TIME...MOT...LOC 2128Z 273DEG 40KT 4549 8380 4523 8391
HAIL...0.75IN
WIND...60MPH
$$
MLR828
WWUS53 KAPX 112140
SVSAPX
Severe Weather Statement
National Weather Service Gaylord MI
540 PM EDT SUN JUN 11 2017
MIC141-112215-
/O.CON.KAPX.SV.W.0010.000000T0000Z-170611T2215Z/
Presque Isle MI-
540 PM EDT SUN JUN 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHEASTERN PRESQUE ISLE COUNTY...
At 539 PM EDT, severe thunderstorms were located along a line
extending from 7 miles northeast of Rogers City to near Long Rapids,
moving east at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Rogers City, Presque Isle Light, Presque Isle, Metz, Posen, Hawks,
Thompsons Harbor State Park, Hagensville and Bisma Township.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4520 8323 4522 8400 4548 8376 4547 8368
4542 8356 4542 8343 4523 8323
TIME...MOT...LOC 2139Z 289DEG 30KT 4546 8367 4520 8378
HAIL...0.75IN
WIND...60MPH
$$
MLR495
WWUS53 KAPX 112148
SVSAPX
Severe Weather Statement
National Weather Service Gaylord MI
548 PM EDT SUN JUN 11 2017
MIC141-112157-
/O.CAN.KAPX.SV.W.0010.000000T0000Z-170611T2215Z/
Presque Isle MI-
548 PM EDT SUN JUN 11 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PRESQUE ISLE
COUNTY IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 700 PM EDT for
northern Michigan.
LAT...LON 4520 8323 4522 8400 4548 8376 4547 8368
4542 8356 4542 8343 4523 8323
TIME...MOT...LOC 2146Z 289DEG 30KT 4544 8358 4518 8369
$$
MLRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:43 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 11, 3:43 PM EDT, 1 hour 20 minutes before
Area Forecast Discussion National Weather Service Gaylord MI 343 PM EDT Sun Jun 11 2017 .NEAR TERM...(Tonight through Monday) Issued at 343 PM EDT Sun Jun 11 2017 ...Severe threat over the next few hours... Time/active wx precludes an especially lengthy discussion this afternoon. Incoming MCS has deteriorated somewhat, but has a lot of forward momentum, and some interesting bookend vortex/MCV dynamics to help things along. Instability gradient lies a bit north of the M-32 corridor, with eastern upper MI actually quite stable (dew points in the upper 40s in spots. Activity will have to feed off instability advecting in from the sw, while still staying north of the strong cap in places in southern sections and points south. Won't be much of a lull behind this MCS before additional convection returns. In fact, at the moment there is no lull, with several linear convective segments in nw WI and central MN. Low pressure near Hudson Bay will eventually drag a cold front thru eastern upper MI late tonight, and the rest of northern MI (barely) on Monday. Shower/t-storm threat will accompany the slow-moving front, migrating southward with time. Precip threat will persist north of the front, thanks to 850mb theta-e advection across the frontal surface. Pops will thus not exit the forecast area tomorrow; in fact, chancy pops in order across most of northern lower MI thru the end of the day. Svr potential (outside of the next few hours) looks to be isolated, but certainly isn't nil. HRRR runs showing multiple linear structures moving thru tonight, with an attendant low-end wind/hail threat. Ability to recharge for tomorrow ahead of the front will be somewhat limited by cloud cover, with best sunshine south of the forecast area and beneath the capping EML. Min temps tonight very warm in northern lower, lower 60s to around 70f, with upper 50s in eastern upper. Max temps Monday in the 70s in eastern and far northern lower, mainly 80s south of M-68, with Gladwin perhaps taking a run at 90f. && .SHORT TERM...(Monday night through Wednesday) Issued at 343 PM EDT Sun Jun 11 2017 ...Remaining warm with continued shower and thunderstorm chances... High impact weather potential: Scattered thunderstorms possible at times. Pattern forecast: Flat upper level ridging/zonal flow to start the forecast period will gradually amplify by late Tuesday in association with closed upper level low pressure moving northeastward through the Intermountain West. A moist/humid airmass will remain in place through the middle of the week, especially along and south of a nearly stationary boundary expected to be draped from the northern plains through roughly the M-32 corridor by Monday night. This boundary will be the focus for additional scattered shower and thunderstorm development as it gradually sags southward toward the M-72 corridor during the day Tuesday before reorienting in a more NW to SE fashion Tuesday night through Wednesday as the boundary gradually lifts back north. A few subtle mid level impulses should provide additional support at various times, again mainly across sections of northern Lower through midweek. A potent cold front is scheduled to cross the region late in the day Thursday, which should bring an end (at least temporarily) to the unsettled conditions locally. Primary forecast concerns/challenges: Timing and location of PoPs through the period, along with gauging severe weather potential. Sufficient moisture will continue across the region, mainly along and south of the quasi-stationary boundary, with PWs greater than 1.50 inches Monday night through Tuesday. Deep layer moisture diminishes somewhat during the day Wednesday before pooling again pre-cold frontal passage Thursday. Expecting scattered showers and thunderstorms to be commonplace along and south of the boundary Monday night through Tuesday, leaving eastern Upper dry under partly sunny skies and the highest PoPs limited to along and south of M-32. Any severe weather potential Tuesday looks rather limited, but a conditional risk does exist based on timing of additional support provided by mid level impulses colocated with the greatest modeled instability (500 - 1,500 J/kg of MLCAPE) situated across far southwestern sections of the forecast area. At this juncture, any isolated strong-severe storms looks to be confined to along and west of US-131. Overall, not a complete washout Tuesday by any stretch, but there will be various periods of showers and storms (potentially heavy at times) to contend with. Decent temperature gradient is also expected with highs in the low-mid 70s across eastern Upper warming to the low-mid 80s with mid-60s dew points across the far southwest. Well-advertised boundary gradually reorients in a more northwest- southeast fashion across the forecast area by Tuesday evening with high amplitude ridging become centered overhead Wednesday morning. Additional scattered showers and thunderstorms are expected to plague northern Michigan at various times throughout the day, but again, far from a complete washout. Can't completely rule out another conditional and low end severe weather threat, but by far the better threat looks to be focused to our west associated with the cold front, which is supported well by SPC's Day 4 outlook. Similar high temp spread across the area Wednesday with near 70 north to the low-mid 80s far southwest. && .LONG TERM...(Wednesday night through Sunday) Issued at 343 PM EDT Sun Jun 11 2017 Thunderstorm chances will continue into Thursday until a cold front pushes through, settling things down at least briefly. Moisture return should be fairly quick, with broad high pressure over the SE advecting Gulf moisture north and a zonal jet over the northern tier of states adding some Pacific moisture as well. With the broad upper low still over the Hudson Bay region, it is not out of the question some shortwave impulses could kick off some more showers over the weekend. Temperatures will run above normal for most of the period, cooling to more near normal levels by Sunday. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 125 PM EDT Sun Jun 11 2017 TSRA will impact PLN and perhaps TVC/APN late this afternoon. Strong wind gusts possible at PLN with TSRA. Showers/storms return tonight (especially late). Most of the period will feature VFR conditions, but temporary incursions to IFR will occur with storms and heavier showers. && .MARINE... Issued at 343 PM EDT Sun Jun 11 2017 Brief uptick in southerly winds expected on some waters late tonight into Mon morning, particularly on our southern waters (south of Gd Trav Light and Alpena). Not anticipating this requiring further advisories for now, but will of course monitor. Low pressure transiting Hudson Bay will drag a cold front south across northern MI, cutting that southerly flow off, but supporting showers/t-storms. Light northerly winds will move in behind that front late Monday and Monday night. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && NEAR TERM...JZ SHORT TERM...MJG LONG TERM...ALM AVIATION...JZ MARINE...JZ
Hazardous weather outlook, Jun 11, 3:56 PM EDT, 1 hour 7 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 356 PM EDT Sun Jun 11 2017 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-122000- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay-Chippewa- Mackinac-Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim- Otsego-Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford- Oscoda-Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco- Gladwin-Arenac- 356 PM EDT Sun Jun 11 2017 This hazardous weather outlook is for northern Lower Michigan... eastern Upper Michigan...and adjacent nearshore waters of Lake Michigan...Lake Huron and Lake Superior. .DAY ONE...This afternoon and tonight. Thunderstorms will cross areas north of M-72 through early evening. Damaging winds will occur with some of these storms, with isolated large hail and perhaps a tornado also possible. The best severe weather threat will end by 7 PM. Additional thunderstorms will impact eastern upper, northwest and north central lower Michigan later this evening and overnight. Isolated severe storms will be possible, again with a threat for damaging winds and large hail. Locally heavy rain is also expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorm chances will continue on Monday in northern lower Michigan, and an isolated severe storm or two is again possible. Additional thunderstorms are possible at various times across all of northern Michigan through Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this afternoon and tonight. Dispatchers...please notify your Emergency Managers immediately. && For more information visit http://weather.gov/gaylord. JZ
In the hours before
Local storm report, Jun 11, 4:27 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
427 PM EDT SUN JUN 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM MARINE TSTM WIND 11 SW CORINNE 45.96N 85.86W
06/11/2017 M41 MPH LMZ341 MI OTHER FEDERAL
FROM STATION PNLM4.
&&Local storm report, Jun 11, 4:43 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
443 PM EDT SUN JUN 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM NON-TSTM WND GST 1 WSW IRONTON 45.26N 85.22W
06/11/2017 M46 MPH CHARLEVOIX MI MESONET
MESONET STATION D7501, IRONTON.
&&
ALMLocal storm report, Jun 11, 4:50 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
450 PM EDT SUN JUN 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM TSTM WND DMG 2 W BRUTUS 45.50N 84.79W
06/11/2017 EMMET MI LAW ENFORCEMENT
TREES REPORTED DOWN IN MAPLE RIVER TWP.
REPORT RELAYED FROM LAW ENFORCEMENT.
&&
MJGLocal storm report, Jun 11, 4:55 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
455 PM EDT SUN JUN 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM TSTM WND DMG STUTSMANVILLE 45.50N 85.03W
06/11/2017 EMMET MI LAW ENFORCEMENT
TREES REPORTED DOWN OVER POWER LINES.
RELAYED FROM LAW ENFORCEMENT.
&&
MJGLocal storm report, Jun 11, 4:57 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
457 PM EDT SUN JUN 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM TSTM WND DMG 2 N HARBOR SPRINGS 45.46N 84.99W
06/11/2017 EMMET MI LAW ENFORCEMENT
POWER TRANSFORMER ON FIRE. RELAYED FROM LAW
ENFORCEMENT.
&&
MJGThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 10:06 PM EDT | Beach Hazards Statement | APX | Benzie, Leelanau, Manistee | 13 hr |
| Jun 11, 3:01 PM EDT | Special Marine Warning | APX | 119 min | |
| Jun 11, 3:39 PM EDT | Severe Thunderstorm Warning | APX | Charlevoix, Chippewa, Mackinac | 50 min |
| Jun 11, 3:51 PM EDT | Severe Thunderstorm Warning | APX | Leelanau | 33 min |
| Jun 11, 4:20 PM EDT | Severe Thunderstorm Warning | APX | Cheboygan, Emmet, Mackinac | 55 min |
| Jun 11, 4:28 PM EDT | Special Marine Warning | APX | 2 hr | |
| Jun 11, 4:48 PM EDT | Severe Thunderstorm Warning | APX | Cheboygan, Chippewa, Mackinac | 48 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.